Estimates of norms of generalized derivatives of the Dirichlet type kernels with arbitrary choice of harmonics / Vlasyk, H. M. (2016)
Ukrainian

English  Transactions of Institute of Mathematics, the NAS of Ukraine   /     Issue (2016, 13 (2))

Vlasyk H. M.
Estimates of norms of generalized derivatives of the Dirichlet type kernels with arbitrary choice of harmonics


Cite:
Vlasyk, H. M. (2016). Estimates of norms of generalized derivatives of the Dirichlet type kernels with arbitrary choice of harmonics. Transactions of Institute of Mathematics, the NAS of Ukraine, 13 (2), 88-100. http://jnas.nbuv.gov.ua/article/UJRN-0000826334 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209